Volume 4, Issue 5, October 2015
Existence of Time Periodic Solutions of New Classes of Nonlinear Problems
Pages: 189-215     Published Online: Aug. 26, 2015
DOI: 10.11648/j.pamj.20150405.11
Abstract | Full-Text PDF (483KB) | Full-Text Html
View 2694                 Downloads 131
The Simulation of a Queueing System Consist of Two Parallel Heterogeneous Channels with no Waiting Line
Pages: 216-218     Published Online: Sep. 8, 2015
DOI: 10.11648/j.pamj.20150405.12
Abstract | Full-Text PDF (299KB) | Full-Text Html
View 3175                 Downloads 70
Solving Fourth Order Parabolic PDE with Variable Coefficients Using Aboodh Transform Homotopy Perturbation Method
Pages: 219-224     Published Online: Sep. 8, 2015
DOI: 10.11648/j.pamj.20150405.13
Abstract | Full-Text PDF (185KB) | Full-Text Html
View 3391                 Downloads 122
Fuzzy Derivations BCC-Ideals on BCC-Algebras
Pages: 225-232     Published Online: Sep. 18, 2015
DOI: 10.11648/j.pamj.20150405.14
Abstract | Full-Text PDF (263KB) | Full-Text Html
View 3369                 Downloads 123
Browse journals by subject